# SDR IPXA10559211

- Difficulty date: April 2, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4 BS 1200 FLOORBEAM HAS CORROSION ON UPPER SURFACE OF UPPER FLANGE AT SEVERAL NUTPLATE LOCATIONS, LBL 24 TO RBL 50, WL 208.1 (MARKED)     REMOVED CORROSION IAW SRM 51-10-02 FOUND AREA TO BE OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED IAW REPAIR DWG LOR5L53006.
